# SDR REXA2022011900058

- Difficulty date: December 24, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO FS 1098.	REPAIRED CORROSION DAMAGE TO FLOORBEAM @ LBL 27 BTW FS 1000 AND FS 1098 IAW ENDEAVOR IAW EA CRJ953-12393 REV A DATED 11/29/21 AND CRJ 900 SRM 53-00-41-201-001-A03.
